# SDR YENA200226

- Difficulty date: October 20, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 3,886 hours, 1,596 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: O851HL
- Part serial: 177298
- Condition: False Indication
- Location: Nr 2
- Part time: 3,886 hours, 1,596 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 62, RSW TO JFK, F/O AIRSPEED INDICATED 0 ON TAKE OFF ROLL, ABORTED T.O AT 80-KTS.  PLACED ADR NR 2 ON MEL REF 34-10-01. REMOVED AND REPLACED NR 2 PITOT PROBE AS PER M.M REF 34-11-15-000-001. OPS CHECK OK.
